This is my story.I'm Colleen and my wonderful son has a learning difficulty.He is 36 years old with no previous mental health illness and no behavioral problems.He became ill with a terrible cold,they said it was a virus and after three more visits to the doctors he was prescribed Clarithromycin, an antibiotic. He had a reaction to that with a panic attack and  was given Lorazepam and Halperidol .The Lorazepam and Haliperidol took things to another level,he destroyed the ward and became physchotic so they gave him more to quieten him down.They had to knock him to the floor to administer the drug,every third hour he was in another episode of physcosis. Anyone that came near him he bit them,so they gave him more and more.After the weaning process he became much  better but he could not get over the withdrawal and he is now in a mental health unit after been sectioned.Why wont they take him off it and support him through this shocking ordeal.I keep trying to tell them about Clarithromycin  induced physcosis,no one is listening even though psychosis is listed as a side effect. He will lose his life over this.